Title: A supersymmetric and smooth compactification of M-theory to AdS_5
Authors: Cucu, Sorin
Lu, H
Vazquez-Poritz, JF #
Issue Date: 2003
Series Title: Physics Letters B vol:568 pages:261-269
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science